# SDR CALA2025092509263

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 125,454 hours, 19,260 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G1273
- Condition: Faulted
- Location: Nr 2
- Part time: 778,470 hours, 711,789 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEN OFF EICAS. UNABLE TO RESET AFTER ONE ATTEMPT.  PERFORMED BPCU BITE CHECK IAW FIM 24-20 TASK 801. FAULTS FOR RT GEN AS FOLLOWS: IDG HIGH RISE TEMP, & GEN/FIELD/WIRING/GCU. REF FIM 24-20 TASK 804 FOR IDG HIGH RISE TEMP, VERIFIED DPI WAS NOT EXTENDED, REMOVED RT GCU & MEASURED RESISTENCE BETWEEN PINS D256A-A9 & D256A-B9. RESISTENCE FOUND TO BE WITHIN LIMITS. INSTALLED RT GCU & SERVICED RT IDG.  REMOVED RT GCU AND PERFORMED RESISTENCE CHECKS FOR GEN/FIELD/WIRING/GCU.  FOUND WITHIN LIMITS. R & R RT GCU IAW AMM 24-22-02. PREVIOUS FAULT MESSAGES CLEARED. NEW FAULT MESSAGE, REPLACE GEN DIODE. RAN NR 2 ENG AS PRECAUTION BEFORE REPLACING IDG.  GEN 2 FAILED TO RESET. SWAPPED LT & RT GCUS FOR TROUBLESHOOTING, SUSPECT GCU WAS BAD FROM STOCK.   PERFORMED BPCU BITE TEST IAW AMM 24-22-00. BOTH GCU ARE FAULTING. RT GCU FAULT SHOWS REPLACE GCU & LT FAULT SHOWS SHORTED PMG TRIP & GEN/FIELD WIRING/GCU. INSTALLED LT & RT GCU BACK TO ORIGINAL POSITION IAW AMM 24-22-02.  R & R RT ENG IDG IAW AMM TASK 24-11-01-404-001-006 TO STEP H.3.  PERFORMED BP LEAK CHECK OK. BITE CHECK OK IAW AMM TASK 24-11-00-745-001. FINAL IDG SERVICING PERFORMED IAW AMM 12-13-03.
